MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRULIGHT; LAMP, OPERATING-ROOM

BAXTER HEALTHCARE CORPORATION TRULIGHT; LAMP, OPERATING-ROOM
Model Number 4038310
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Head Injury (1879); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a trulight fell and injured a healthcare professional.During a procedure, the trulight ¿became disengaged¿ and ¿fell on the anesthesiologist¿s head.¿ the event caused an unspecified injury to the physician.It was later clarified that the anesthesiologist was hit on their head by the monitor dropping back down after being pushed up.Details of the reported injury and whether any medical intervention were required were not further specified.An inspection performed by a third-party technician noted that the device arm was dropping due to plexiglass screen protectors added by the facility¿s biomed.These screens added extra weight to the arms, which caused the monitor to slowly drift.The field service technician set the max tension on the spring arms to ensure that the spring arms do not drift.Additionally, the event was likely due to a user error/misuse of the device, as the customer did not inform baxter nor the third-party technician of the device modification performed that caused the monitor to drift.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h6 and h11.H11: the device was evaluated by a qualified on-site technician.During evaluation, the technician found the customer added monitor covers which caused the arms to be loaded beyond the rated weight capacity.The customer ¿insisted¿ on retaining the monitor covers.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was verified.The cause of the condition was due to the weight of the monitor covers applied by the customer.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h11: the device was evaluated by a qualified on-site technician.Additional information from the technician found the spring arm wasn¿t adjusted correctly to the additional attached weight of the plexiglass cover.Once the monitor was installed, the biomed added a plexiglass cover on the screen post adjustment of the tension.Tension on this spring arm needed to be tightened to ensure that it doesn¿t drift downwards over time.The reported condition was verified.The cause of the condition was due to the plexiglass screen protectors installed by biomed and the fact that the springarm wasn't adjusted to accommodate the additional weight.The plexiglass protectors add an extra pound or two, which causes the monitor to slowly drift down.The protectors are intended to prevent damages caused by staff interactions.The screen protectors can be added on the monitor as long as not exceeding the maximum load of the spring arm capacity.A nonconformance has been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5: upon follow-up with the customer, the anesthesiologist sustained a hematoma and a bump on their head; however, no medical intervention was required.Additionally, the anesthesiologist was able to carry out their duties on that day and did not require any time off work nor additional exams.Therefore, the anesthesiologist did not sustain permanent impairment of a body function or permanent damage to a body structure and did not require medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes that no serious injury occurred.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TRULIGHT
Common Device Name
LAMP, OPERATING-ROOM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM COMPANY INC.
4279 u crosspoint drive
ladson SC 29456
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22293424
Report Number3003184737-2025-00002
Device Sequence Number8310320
Product Code FQP
UDI-Device Identifier00887761995901
UDI-Public(01)00887761995901
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4038310
Device Catalogue Number1532467
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/25/2025
08/19/2025
10/20/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/17/2025
09/17/2025
11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown